# SDR ASAA2024012647528

- Difficulty date: January 26, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 61,447 hours, 18,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED FWD GALLEY CENTER EMERGENCY LIGHT SIGN POPPED OFF DURING TAKEOFF/ DEPARTURE. GROUNDED - YES. ON DEFERRAL.
